Get E-Book on COVID-19

Q. My skin is black with round itchy patches near the butt. Kindly help me.

Answered by
Dr. Sneha Mariam Varghese
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 27, 2020

Hi doctor,

My skin is black with round patches near the butt. Patches grow fast and itch a lot. What to do?

#

Hello,

Welcome to icliniq.com.

I can understand your concern. From your history and photo, (attachment removed to protect patient identity) it looks like a fungal infection (Tinea Corporis). There is no need to panic. You can apply Luliconazole cream for local application twice daily on the lesion. Use Ketoconazole soap for bathing. You can take Terbinafine 250 mg once daily at night for two weeks and tablet Cetirizine 10 mg once daily in the night for a week.

Follow these medications and know whether you are allergic to these medications and your liver function test are normal before taking them. Kindly review after two weeks. Keep the area always dry and always sun dry your clothes. Try to iron your clothes before wearing them to kill the fungal molds. Do not share your personal items with others. Hope your query is cleared. Thank you and take care.


Probable diagnosis:

Tinea Corporis

Treatment plan:

You can use Luliconazole cream for local application twice daily on the lesion. Use Ketoconazole soap for bath. Take tablet Terbinafine 250 mg once daily at night for two weeks. Take tablet Cetirizine 10 mg once daily in the night for a week

Try these medications if you do not have allergy to these medications and when your liver function test are normal.

Kindly review after two weeks

Preventive measures:

You can also follow these measures. Keep the area always dry. Always sun dry your clothes. Iron the clothes before wearing them to kill the fungal molds. Do not share your personal items with others.

Regarding follow up:

Kindly review after two weeks

Thank you doctor,

Terbinafine causes chest pain on the left side. Kindly suggest an alternative option.

#

Hello,

Welcome back to icliniq.com.

Please consult a cardiologist to follow the cardiac condition. Oral anti-fungal, (although not common with such a low dose) can very rarely cause heart rhythm changes. It is necessary to consult a cardiologist on the safety of taking oral antifungal drugs and so that, I can be able to prescribe another. Stop taking tablet Terbinafine as you experienced chest pain. Continue with the topical and the soap. Thank you and take care.


Was this answer helpful?

 | 


Related Questions:
Can smoking cause red and black patches in the mouth?

.. and black patches which are painful are mostly oral ulcers. The blackish color should be the effect of the smoking habit. With the history you have given, I suspect it to be nicotine stomatitis, which is ulcers due to smoking. Vitamin B12 deficie...   Read full

I have multiple itchy lesions all over my body. What can they be?

.. read your query. It seems you have developed either allergic contact dermatitis or tinea corporis. Please sent pictures of the lesions, for a better understanding. Revert with more information to a dermatologist online --> .. ...   Read full

How to treat scaly, itchy skin rashes on ankle?

Fungal infections have a tendency for recurrence if the patient is not compliant with the treatment ...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How are black patches and pores on cheek treated?

Query: Hi doctor, My age is 35. I have black patches on my face and pores on the cheek. Black patches first occurred 3 years ago for the first time. How to remove them and get a fair skin? Please suggest.  Read Full »

Does Itching Disturb Your Regular Activities?

Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article


Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de...  Read Article

What could be the reason for itching, burning sensation and rashes in groin area?

Query: Hello doctor, I am a 36-year-old male. I am having an issue in my groin area. My symptoms are itching, rashes, and burning sensation on inner thighs. I used Itch guard. Please suggest.  Read Full »

Also Read


Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As content published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.